Purely infinite simple Leavitt path algebras

By G. Abrams, G. Pino. 2005

87 citations recorded by the source corpus.

Abstract We give necessary and sufficient conditions on a row-finite graph E so that the Leavitt path algebra L ( E ) is purely infinite simple. This result provides the algebraic analog to the corresponding result for the Cuntz–Krieger C ∗ -algebra C ∗ ( E ) given in [T. Bates, D. Pask, I. Raeburn, W. Szymanski, The C ∗ -algebras of row-finite graphs, New York J. Math. 6 (2000) 307–324].

Subfields: Algebra and Number Theory, Mathematical Physics, Statistical and Nonlinear Physics

View Paper: https://www.semanticscholar.org/paper/146f13e45df18aacb32345f83de2be6119fae0d5

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Algebra and Number Theory

  1. G. Abrams
  2. M. Tomforde
  3. G. Pino
  4. Mercedes Siles Molina
  5. Roozbeh Hazrat
  6. Cándido Martín González
  7. D. M. Barquero
  8. F. Perera

In Mathematical Physics

  1. G. Abrams
  2. M. Tomforde
  3. G. Pino
  4. Mercedes Siles Molina
  5. Roozbeh Hazrat
  6. Cándido Martín González
  7. D. M. Barquero
  8. F. Perera

In Statistical and Nonlinear Physics

  1. M. Tomforde
  2. G. Abrams
  3. Roozbeh Hazrat
  4. Mercedes Siles Molina
  5. G. Pino
  6. Enrique Pardo
  7. Cándido Martín González
  8. D. M. Barquero

Citations in the corpus